# SDR DL72S953540

- Difficulty date: August 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSIDE VERTICAL STABILIZER, RIGHT SIDE 4TH BAY UP,   7TH RIB FROM TOP.  CRACK FOUND AT HMV, REPAIRED PER MM 53-30-0 PG 802.
